Skip to Content

Can 10mg of Lexapro be taken with 15mg of Remeron?

Responses (2)

masso 1 Apr 2014

Interactions between your selected drugs

mirtazapine ↔ escitalopram
Applies to: Remeron (mirtazapine), Lexapro (escitalopram)
Talk to your doctor before using mirtazapine together with escitalopram. Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should contact your doctor immediately if you experience these symptoms while taking the medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Other drugs that your selected drugs interact with
Lexapro (escitalopram) interacts with more than 500 other drugs.
Remeron (mirtazapine) interacts with more than 300 other drugs.

Interactions between your selected drugs and food
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

https://www.drugs.com/interactions-check.php?drug_list=1013-565,1640-1015

Anonymous 1 Apr 2014

Jjasmer, why would you want to mix 2 antidepressants??? that could be very dangerous!! it could have many side affects!! you most certainly need to check with your doctor before you mix 2 antidepressants!! but if your doctor prescribed the 2 together then i would say the doctor knows best!! sorry i could not have been more help!! good luck!!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions